# SDR 8MHR201604110001

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: General aviation
- Engine: Allsn 250C20B
- Engine time: 3,523 hours, 2,824 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6853279
- Part serial: HX76263
- Condition: Fractured
- Location: Engine
- Part time: 2,639 hours, 2,725 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A PIECE OF THE FOURTH STAGE TURBINE WHEEL BLADE AND SHROUD MISSING.
